# SDR SIMA2019040100003

- Difficulty date: March 27, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 37,338 hours, 32,653 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Fitting
- Part number: 14569382609
- Condition: Migrated
- Location: Lh Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AILERON DAMPNER FITTING BUSHING IS MIGRATING. -C/A-REMOVED AND REPLACED LH AILERON PER AMM 27-10-00.
